# SDR SWAA2022030164061

- Difficulty date: January 4, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,158 hours, 20,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF TRANSITION ANGLE IN FORWARD CARG BIN STATION 502-500B +2 LBL 25. / REMOVED AND REPLACED TRANSITION ANGLE SECTION FROM B/S 490 TO 520 LBL 25. PER SRM 53-00-53-2R-5. CORRODED ELEMENT SRM 53-30-53-01-2; FIGURE 2; ITEM1; P/N 143A7501.
